Robust fuzzy decentralized control for nonlinear large-scale systems with parametric uncertainties

Full text for this resource is not available from the Research Repository.

Tong, Shaocheng, Shi, Peng and Al-Madfai, Hasan (2008) Robust fuzzy decentralized control for nonlinear large-scale systems with parametric uncertainties. Journal of Intelligent and Fuzzy Systems, 19 (2). pp. 85-101. ISSN 1064-1246

Abstract

This paper addresses the problem of robust fuzzy decentralized control for a class of nonlinear large-scale systems in the presence of parametric uncertainties. The Takagi-Sugeno (T-S) fuzzy system is adopted for modeling such systems. Both fuzzy state feedback decentralized controller and fuzzy observer-based decentralized controller are developed. Sufficient conditions are derived for robust stabilization in the sense of Lyapunov asymptotic stability and formulated in the format of linear matrix inequalities (LMIs). The effectiveness of the proposed fuzzy controller is finally demonstrated through numerical simulations on a two-machine interconnected system.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/4004
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18754, fuzzy large-scale systems, fuzzy observer, fuzzy control, robust stability
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login